American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32.40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Su-shing Chen. Theorems of Accola type for higher dimensional manifolds . Proc. Amer. Math. Soc. 30 (1971) 479-483. MR 0284611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. R. Hunt. Real-analytic submanifolds of complex manifolds . Proc. Amer. Math. Soc. 29 (1971) 69-74. MR 0274801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Wilhelm Stoll. The construction of a $\bar \partial $-simple covering . Proc. Amer. Math. Soc. 27 (1971) 101-106. MR 0273059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter Kiernan. Some results concerning hyperbolic manifolds . Proc. Amer. Math. Soc. 25 (1970) 588-592. MR 0257393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Theodore J. Barth. Taut and tight complex manifolds . Proc. Amer. Math. Soc. 24 (1970) 429-431. MR 0252679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wilhelm Stoll. About the universal covering of the complement of a complete quadrilateral . Proc. Amer. Math. Soc. 22 (1969) 326-327. MR 0245829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Peter Kiernan. Hyperbolic submanifolds of complex projective space . Proc. Amer. Math. Soc. 22 (1969) 603-606. MR 0245828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yum-tong Siu. Noetherianness of rings of holomorphic functions on Stein compact series . Proc. Amer. Math. Soc. 21 (1969) 483-489. MR 0247135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ricardo Nirenberg and R. O. Wells. Approximation theorems on differentiable submanifolds of a complex manifold . Trans. Amer. Math. Soc. 142 (1969) 15-35. MR 0245834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Clifford J. Earle. Reduced Teichm\"uller spaces . Trans. Amer. Math. Soc. 126 (1967) 54-63. MR 0204642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1